# SDR DALA2019022501307

- Difficulty date: February 11, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,175 hours, 15,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK CORRODED AT RBL88, STA 1080, 1065 AND 966 OUT OF LIMITS. REPLACED SEAT TRACK. (LP 0958199)
